# SDR VNAA202409020001

- Difficulty date: July 13, 2024
- Submitted: September 2, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL BTW FS 669.40 TO FS 977.00 AND STGR 15LH AT CABIN PAX.  CORROSION ON SEAT RAIL BTW FS 669.40 TO FS 977.00 AND STGR 15LH AT CABIN PAX.
